Pupils may become small due to different causes, such as drug abuse, side effects of some medications and underlying medical issues, according to WebMD. Constricted or pinpoint pupils can be a symptom of taking or abusing opiates like morphine or heroin. Pupils become constricted because these opioid drugs stimulate a portion of the autonomic nervous system, states the EMT Spot.Know More
Medical conditions such as a brainstem stroke, iritis and Horner's syndrome can present the symptom of constricted pupils, according to Right Diagnosis. Horner's syndrome is a condition in which the parasympathetic nervous system is damaged, leading to a constricted pupil on the affected side of the face.
Pilocarpine, dihydrocodeine and pethidine are some prescribed medication that can cause the side effect of small pupils. Pilocarpine is a medication used in the treatment of dry mouth, while dihydrocodeine and pethidine are drugs that are prescribed for pain.Learn more about Pain & Symptoms
Pain medications can help soothe burning feet according to WebMD. The exact treatment may depend on the reason for the burning feet.Full Answer >
Lower back pain can be treated with medications such as acetaminophen, nonsteroidal anti-inflammatory drugs, muscle relaxants, opiate pain relievers and antidepressants, according to WebMD. In addition, evidence suggests that steroid injections, anticonvulsants and Botox injections may also provide relief for lower back pain.Full Answer >
To relieve symptoms of dry mouth, alter medications that may be causing the problem, chew sugarless gums, suck on sugarless candies, and try breathing through the nose instead of the mouth, according to WebMD. Also consider taking over-the-counter saliva substitutes or prescription medicines that aid in production of saliva.Full Answer >
Patients should contact a doctor immediately if hand tremors develop suddenly, worsen, interfere with daily activities or occur while taking medications, according to WebMD. Patients should observe tremors carefully to see what makes these involuntary shaking movements better or worse.Full Answer >